# SDR A6WA200340042

- Difficulty date: March 31, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Engine: Ge CF34*
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 761341
- Part serial: 0212
- Condition: Failed
- Location: Adg
- Part time: 5,970 hours, 4,912 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PERFORM ADG DEPLOYMENT TEST FLIGHT.  ADG FAILED TO POWER AC ESS BUS TEST FLIGHT UNSATISFACTORY.  REPLACED GCU, (S/N OFF: 0212, S/N ON: 0290).  COMPLETED TEST FLIGHT REQUIREMENTS.  NO DEFECTS NOTED.  GCU COMPONENT REPAIR SHOP TEAR-DOWN FINDINGS, NO FAULT FOUND (NFF).
